| Model Number |
6487800 |
| Medical Device Problem Codes |
Contamination (1120); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).Event site telephone: (b)(6).
Event or Problem Description
It was reported that the ventilator had power supply issue.During the inspection of the ventilator, liquid was observed on the ac/dc printed circuit board.There was no patient harm.Manufacturer's ref.#: (b)(4).